# SDR UPS07M49896

- Difficulty date: April 4, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORZ STAB BARREL NUT BORE NR 36 RT FOUND WITH CORROSION.  CORROSION REMOVED SRM 51-21-01 VII R38.  BOTTOM REMAIN BLENDOUT 0.070" DEEP REMAIN THK 0.326" SIDEWALL REAMED TO 2.538" DIA REMAIN BLENDOUT 0.040" DEEP EXCEED EO LIMIT.  10X MAG DVI C/O NO CORROSION.  BORE BLENDOUT & BOTTOM PERI RADIUS, SMOOTHEN & PROTECTED SRM 51-21-01 VII R38.  REPAIR SLEEVE BUSHING, DOUBLER & FILLERS FAB & INSTALLED PER EO FIG 5 & 6.  REPAIR C/O IAW EN1187-07.
